Publications of the Geometric Analysis and Gravitation Division

Journal Article (588)

  1. 501.
    Journal Article
    Schmidt, B. G.: Vacuum spacetimes with toroidal null infinities. Classical and Quantum Gravity 13 (10), pp. 2811 - 2816 (1996)
  2. 502.
    Journal Article
    Ehlers, J.; Prasanna, A. R.: A WKB formalism for multicomponent fields and its application to gravitational and sound waves in perfect fluids. Classical and Quantum Gravity 13 (8), pp. 2231 - 2240 (1996)
  3. 503.
    Journal Article
    Friedrich, H.: Hyperbolic reductions for Einstein's equations. Classical and Quantum Gravity 13 (6), pp. 1451 - 1469 (1996)
  4. 504.
    Journal Article
    Berger, B. K.: Comment on the 'chaotic' singularity in some magnetic Bianchi VI0 cosmologies. Classical and Quantum Gravity 13 (5), pp. 1273 - 1276 (1996)
  5. 505.
    Journal Article
    Kannar, J.: On the existence of C infinity solutions to the asymptotic characteristic initial value problem in general relativity. Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 452, pp. 945 - 952 (1996)
  6. 506.
    Journal Article
    Frauendiener, J.; Ghosh, J.; Newman, E. T.: Twistors and the asymptotic behaviour of massless spin- fields. Classical and Quantum Gravity 13 (3), pp. 461 - 480 (1996)
  7. 507.
    Journal Article
    Rein, G.; Rendall, A. D.: Global existence of solutions of the spherically symmetric Vlasov-Einstein system with small initial data (vol 150, pg 561, 1992). Communications in Mathematical Physics 176 (2), pp. 475 - 478 (1996)
  8. 508.
    Journal Article
    Burnett, G. A.; Rendall, A. D.: Existence of maximal hypersurfaces in some spherically symmetric spacetimes. Classical and Quantum Gravity 13 (1), pp. 111 - 123 (1996)
  9. 509.
    Journal Article
    Huisken, G.; Yau, S.-T.: Definition of center of mass for isolated physical systems and unique foliations by stable spheres with constant mean curvature. Inventiones Mathematicae 124 (1-3), pp. 281 - 311 (1996)
  10. 510.
    Journal Article
    Rendall, A. D.: The initial singularity in solutions of the Einstein–Vlasov system of Bianchi type I. Journal of Mathematical Physics 37 (1), pp. 438 - 451 (1996)
  11. 511.
    Journal Article
    Rendall, A. D.: Constant mean curvature foliations in cosmological spacetimes. Helvetica Physica Acta 69, pp. 490 - 500 (1996)
  12. 512.
    Journal Article
    Friedrich, H.: Einstein equations and conformal structure: Existence of Anti-de Sitter type space-times. Journal of Geometry and Physics 17 (2), pp. 125 - 184 (1995)
  13. 513.
    Journal Article
    Frauendiener, J.; Klein, C.: On crossing dust shells. Journal of Mathematical Physics 36 (7), pp. 3632 - 3643 (1995)
  14. 514.
    Journal Article
    Frauendiener, J.: Quadratic hamiltonians on the unit sphere. Mechanics Research Communications 22 (4), pp. 313 - 317 (1995)
  15. 515.
    Journal Article
    Frauendiener, J.: On spin-(3/2) systems in Ricci flat space-times. Journal of Mathematical Physics 36 (6), pp. 3012 - 3022 (1995)
  16. 516.
    Journal Article
    Rendall, A. D.: Crushing singularities in spacetimes with spherical, plane and hyperbolic symmetry. Classical and Quantum Gravity 12 (6), pp. 1517 - 1533 (1995)
  17. 517.
    Journal Article
    Rein, G.; Rendall, A. D.; Schaeffer, J.: A regularity theorem for solutions of the spherically symmetric Vlasov-Einstein system. Communications in Mathematical Physics 168 (3), pp. 467 - 478 (1995)
  18. 518.
    Journal Article
    Ehlers, J.: Der Nobelpreis für Physik 1993. Physik und Didaktik 94 (1), pp. 64 - 68 (1994)
  19. 519.
    Journal Article
    Ehlers, J.: Urknall oder Ewigkeit. Bild der Wissenschaft 6, pp. 84 - 86 (1994)
  20. 520.
    Journal Article
    Seitz, S.; Schneider, P.; Ehlers, J.: Light-propagation in arbitrary spacetimes and the gravitational lens approximation. Classical and Quantum Gravity 11 (9), pp. 2345 - 2373 (1994)
 
loading content
Go to Editor View